# SDR UALA2010120904495

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,514 hours, 12,702 cycles
- Engine: Pwa PW4060
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: S231T1022
- Part serial: 272
- Condition: Faulty
- Location: Nr 2 Vsi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S VSI OFF FLAG NEVER COMES IN VIEW.  REPLACED VERTICAL SPEED INDICATOR IAW AMM. VSI TESTED SATISFACTORY.
